# SDR SABA020036

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,324 hours, 22,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Part serial: NA
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

During Pre-flight for flight 5025 from CLT to TLH, The foward overhead emergency light would not test. Maintenance removed and replaced the light Assembly. Systen OPS checked good and Aircraft was returned to service.
